# SDR HNAA0700092

- Difficulty date: May 8, 2007
- Submitted: May 26, 2007
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 47,703 hours, 52,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056103
- Condition: Corroded
- Location: Bs 291 S31r
- Part time: 47,703 hours, 52,726 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT UNDERFLOOR.  CORROSION ON STRINGER 31 AFT OF STATION 291.  AT STRINGER 31 FRAME X291 PREVIOUS REPAIR REPLACED AS PER SRM 53-20-21.
